MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 106 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, swelling, and instability.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices: 2266566 02-012-49-2011 - logic cr tib insert slope++, sz 2, 11mm.2794892 200-02-35 - three peg patella 35mm.2892830 02-010-03-0320 - logic cr femoral cem, right, sz 2.2956793 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.2971633 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t.2981946 200-02-35 - three peg patella 35mm.3001319 201-46-10 - holding pin headless 3"" (4 pk).3478284 02-010-03-0225 - logic cr femoral cem, left sz 2.5.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19288679
Report Number1038671-2024-01182
Device Sequence Number7162335
Product Code JWH
UDI-Device Identifier10885862159182
UDI-Public10885862159182
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Catalogue Number02-012-48-2509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown